I have had two attacks in the last three weeks. I went to the doctor an started IV steroids three weeks ago. Then a week into that i had another attack. My face and right side went numb. So I went back on the IV steroids. Now I am tapering down againa nd it has been close to another week. The attack doesn't seem to be stoping. I am still getting the numbness in my face and my right arm always feel weak. I am not sure what to do I don't know if the doctor will be able to help me and I have been to the doctor so often I am really tired of going.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...